MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US EPIPHYSEAL DISK MODULAR SZ2; EXTREMITY INSTRUMENTS : EPIPHYSIS TRIAL

DEPUY ORTHOPAEDICS INC US EPIPHYSEAL DISK MODULAR SZ2; EXTREMITY INSTRUMENTS : EPIPHYSIS TRIAL
Model Number 2307-77-004
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that this was an rsa for treating cta on (b)(6) 2022.It was very tight to attach the modular disk to a counterpart (unk adapter).The procedure was completed without surgical delay.There was no harm to the patient.The device was brand new and the first use when the issue occurred.
 
Additional Manufacturer Narrative
Product complaint (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: the device associated with this report was received for analysis.Visual examination of the device did not exhibit appearance damages and/or any condition which could contribute to reported allegation.A functional test was not performed since mating device was not returned for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation may be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
EPIPHYSEAL DISK MODULAR SZ2
Common Device Name
EXTREMITY INSTRUMENTS : EPIPHYSIS TRIAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key14603614
Report Number1818910-2022-10172
Device Sequence Number14718576
Product Code HWT
UDI-Device Identifier10603295116233
UDI-Public10603295116233
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2307-77-004
Device Catalogue Number230777004
Device Lot Number5249888
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2022
Supplement Date Received by Manufacturer06/20/2022
08/12/2022
Initial Report FDA Received Date06/06/2022
Supplement Report FDA Received Date06/21/2022
08/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/15/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown